Devices of Danger and Delight – 

Aug. 8, 2019 – All of the reported cases occurred between 2010 and 2019. Some people reported experiencing other serious neurological symptoms such as fainting or tremors, which may or may not be related to the seizures, according to the agency.

“Additional reports or more detailed information about these incidents are vital to help inform our analysis and may help us identify common risk factors and determine whether any specific e-cigarette product attributes, such as nicotine content or formulation, may be more likely to contribute to seizures,” Sharpless said. “It is imperative that health care professionals, consumers, parents, teachers and other concerned adults, as well as youth and young adult users, report detailed information about any past or future incidents of seizures following e-cigarette use to the FDA. We’re committed to monitoring this issue closely and taking additional steps as necessary to protect the public, especially our nation’s youth, from the dangers of e-cigarettes and other tobacco products.”

Full Story @ ABCNews.com

SIGN UP TODAY!

Subscribe Today! Your best source of current news, information and opinion about the issues that matter to you most. Serving the treatment industry, recovery community and health and wellness professionals.